# SDR UALA2012082804836

- Difficulty date: August 28, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,757 hours, 13,479 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: 2811316
- Condition: Warped
- Location: Sat Com
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  FOUND PLASTIC COOLING TRAY FOR SAT SDU WARPPED.  REPLACED TRAY AND SEAL PCN 160-7204 REF IPC 25-71-41.  RETURNED SDU, RFU HGA AND LGA ACCOMP TEST MM23-27-00.  NO OTHER ISSUES NOTED.  STILL REQUIRES VOICE TEST.
